In this paper, we study zeros of an entire function of the following special form:

\Delta(\lambda) = \sum_{k=1}^N P_k\cdot\lambda^{m_k} \cdot...
...lambda} + \int\limits_{-1}^1 e^{\lambda t} \cdot \Phi(t) dt,

which is a linear combination of functions previously studied in [#!18!#], [#!19!#], [#!20!#], [#!21!#] associated with regular differential operators of the third and first orders on an interval.

Citation details of the article

Journal: International Journal of Applied Mathematics
Journal ISSN (Print): ISSN 1311-1728
Journal ISSN (Electronic): ISSN 1314-8060
Volume: 35
Issue: 3
Year: 2022

DOI: 10.12732/ijam.v35i3.6

Download Section

Download the full text of article from here.

You will need Adobe Acrobat reader. For more information and free download of the reader, please follow this link.


  1. [1] V.B. Lidskii and V.A. Sadovnichii, Regularized sums of zeros of a class of entire functions, Funct. Anal. its Appl., No 1 (1967), 133-139; DOI:10.1007/BF01076085.
  2. [2] E.C. Titchmarsh, The zeros of certain integral function, Proc. of the London Mathematical Society, s2-25, No 1 (1926), 283-302; DOI: 10.1112/plms/s2-25.1.283.
  3. [3] M.L. Cartwright, The zeros of certain integral functions, The Quarterly J. of Mathematics, os-1, No 1 (1930), 38-59; DOI: 10.1093/gmath/os-1.1.38.
  4. [4] B.J. Levin, Distribution of Zeros of Entire Functions, AMS, Providence, R.I. (1964).
  5. [5] R. Bellman and K. Cook, Differential-Difference Equations, Academic Press, New York (1963).
  6. [6] A.F. Leont’ev, Entire Functions and Exponential Problems, Nauka, Moscow (1983) (in Russian).
  7. [7] B.E. Kanguzhin and M.A. Sadybekov, Differential Operators on a Seg- ment. Distribution of Eigenvalues, Gylym, Shymkent (1996) (in Russian).
  8. [8] O.H. Hald, Discontinuous inverse eigen value problems, Commun. on Pure Applied Mathematics, No 37 (1984), 539-577; DOI: 10.1002/cpa.3160370502.
  9. [9] V.A. Sadovnichii, V.A. Lyubishkin and Y. Belabbasi, On regularized sums of root of an entire function of a certain class, Sov. Math. Dokl., No 22 (1980), 613-616; https://zbmath.org/?q=an:0474.30027.
  10. [10] A.M. Sedletskii, On the zeros of the Fourier transform of finite measure, Mathematical Notes, 53, No 1 (1993), 77-84; DOI: 10.1007/BF01208527.
  11. [11] Y.F. Korobeinik, On distribution of zeros for a class of meromorphic func- tions, Vladikavkaz Math. Journal, 19, No 1 (2017), 41-49 (in Russian); http://mi.mathnet.ru/rus/vmj/v19/i1/p41.
  12. [12] V.B. Sherstyukov, Asymptotic properties of entire functions with given laws of distribution of zeros, In: Comlex Analysis. Entire Functions and Their Applications. Itogi Nauki I Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz. Moscow: VINITI, No 161 (2019), 104-129 (in Russian); http://mi.mathnet.ru/into435.
  13. [13] G.G. Braichev, Sharp estimates of tupes of entire functions with ze- ros on rays, Mathematical Notes, 97, No 4 (2015), 41-49; DOI: 10.1134/S0001434615030232.
  14. [14] K.G. Malyutin and M.V. Kabanko, The meromorphic functions of com- pletely regular growth on the upper half-plane, Vestnik Udmurtskogo Uni- versiteta. Matematika. Mekhanika. Komp’yuternye Nauki, 30, No 3 (2020), 396-409; DOI: 10.35634/vm200304.
  15. [15] N.S. Imanbaev, B.E. Kanguzhin and B.T. Kalimbetov, On zeros the char- acteristic determinant of the spectral problem for a third-order differential operator on a segment with nonlocal boundary conditions, Advances in Difference Equations, 2013 (2013); DOI: 10.1186/1687-1847-20113-110.
  16. [16] D.M. Polyakov, Nonlocal perturbation of a periodic problem for a second- order differential operator, Differential Equations, 57 (2021), 11-18; DOI: 10.1134/S001226612101002X.
  17. [17] S.I. Mitrokhin, On the asymptotics of spectrum of an even-order dif- ferential operator with a delta-function potential, J. Samara State Tech. Univ., Ser. Phus. Math. Sci., 25, No 4 (2021), 634-662; https://mi.mathnet.ru/vsgtu1798.
  18. [18] N.S. Imanbaev, Distribution of eigen values of a third-order differential operator with strongly regular nonlocal boundary conditions, AIP Con- ference Proceedings, 1997, Art. No 020027 (2018): 020027-1 - 020027-5; DOI: 10.1063/1.5049021.
  19. [19] N.S. Imanbaev and Y. Kurmysh, On zeros of an entire function coincidiny with exponential type quasi-polynomials, associated with a regular third- order differential operator on interval, Bull. of the Karaganda University. Mathematics Series, No 3 (103) (2021), 44-53; DOI: 10.31489/2021M3/44- 53.
  20. [20] N.S. Imanbaev and Y. Kurmysh, On computation of eigen functions of composite type equations with regular boundary value conditions, Inter- national Journal of Applied Mathematics, 34, No 4 (2021), 681-692; DOI: 10.12732/ijam.v34i4.7.
  21. [21] N.S. Imanbaev, On nonlocal perturbation of the problem on eigenvalues of differentiation operator on a segment, Vestnik Udmurtskogo Universiteta. Matematika. Mekhanika. Komp’yuternye Nauki, 31, No 2 (2021), 186-193; DOI: 10.35634/vm210202.
  22. [22] A.M.A. El-Sayed, M.Sh. Mohamed and R.E.M. Embia, On the multiple solutions of a nonhomogeneous Sturm-Liouville equation with nonlocal boundary conditions, International Journal of Applied Mathematics, 32, No 1 (2019), 35-44; DOI: 10.12732/ijam.v32i1.3.
  23. [23] N.S. Imanbaev and M.A. Sadybekov, Stability of basis property of a peri- odic problem with nonlocal perturbation of boundary conditions, AIP Con- ference Proceeding, 1759, Art. No 020080 (2016); DOI: 10.1063/1.4959694.
  24. [24] N.S. Imanbaev and M.A. Sadybekov, Stability of basis property of a type of problems on eigenvalues with nonlocal perturbation of bound- ary conditions, Ufa Mathematical Journal, 3, No 2 (2011), 27-32; http://mi.mathnet.ru/rus/ufa/v3/i2/p28.
  25. [25] B.V. Shabat, An Introduction to Complex Analysis. In 2 parts. Part 1. Functions of One Variable, URSS, Moscow (2015) (in Russian).
  26. [26] N.S. Imanbaev, Stability of the basis property of eigenvalue systems of Sturm-Liouville operators with integral perturbation of the boundary con- dition, Electronic J. of Differential Equations, 2016, No 87 (2016), 1-8; http://ejde.math.txstate.edu.